# SDR DL76S091543

- Difficulty date: September 22, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 66,853 hours, 30,482 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Condition: Lack Of Lube
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

RTB DUE TO ON TAXI OUT AILERONS BINDING.  DURING FLT CONTROL CHECK BINDING OCCURRED 1/2 WAY THRU LEFT ACTUATION.  MULTIPLE OCCURRENCES BOTH SIDES LT AND RT BIND INTERMITTENTLY.  T/S PER FIM 27-11-00-101.  REMOVED, CLEANED, LUBRICATED AND REINSTALLED CONTROL RODS AND LUBED TOWER SHAFTS.  OPS CHECK GOOD RII C/W.
